# SDR 07FDEA00897

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICK IN PYLON REINFORCEMENT PLATE RT.  REPAIR WAS PERFORMED BY BLEND OUT IAW EA 6-5720-103365.
